American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14E30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 44 of 44 found      Go to page: 1 2

[31] Hiromichi Takagi. Classification of extremal contractions from smooth fourfolds of (3,1)-type. Proc. Amer. Math. Soc. 127 (1999) 315-321. MR 1637436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Yujiro Kawamata. Deformations of canonical singularities. J. Amer. Math. Soc. 12 (1999) 85-92. MR 1631527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Seán Keel and James McKernan. Rational curves on quasi-projective surfaces. Memoirs of the AMS 140 (1999) MR 1610249.
Book volume table of contents   

[34] János Kollár. Real algebraic threefolds II. Minimal model program. J. Amer. Math. Soc. 12 (1999) 33-83. MR 1639616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] T. Nakano. Projective threefolds on which $\mathbf{SL}(2)$ acts with 2-dimensional general orbits. Trans. Amer. Math. Soc. 350 (1998) 2903-2924. MR 1451611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Marco Andreatta and Massimiliano Mella. Contractions on a manifold polarized by an ample vector bundle. Trans. Amer. Math. Soc. 349 (1997) 4669-4683. MR 1401760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Kenji Matsuki. Weyl groups and birational transformations among minimal models. Memoirs of the AMS 116 (1995) MR 1259932.
Book volume table of contents   

[38] Mauro C. Beltrametti, Michael Schneider and Andrew J. Sommese. Some special properties of the adjunction theory for $3$-folds in ${\bf P}^5$. Memoirs of the AMS 116 (1995) MR 1257080.
Book volume table of contents   

[39] Bruce Crauder and David R. Morrison. Minimal models and degenerations of surfaces with Kodaira number zero . Trans. Amer. Math. Soc. 343 (1994) 525-558. MR 1151178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Lawrence Ein and Robert Lazarsfeld. Global generation of pluricanonical and adjoint linear series on smooth projective threefolds . J. Amer. Math. Soc. 6 (1993) 875-903. MR 1207013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] János Kollár and Shigefumi Mori. Classification of three-dimensional flips . J. Amer. Math. Soc. 5 (1992) 533-703. MR 1149195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] János Kollár. The structure of algebraic threefolds: an introduction to Mori's program. Bull. Amer. Math. Soc. 17 (1987) 211-273. MR 903730.
Abstract, references, and article information   
View Article: PDF

[43] William E. Lang. A short proof of Castelnuovo's criterion of rationality . Trans. Amer. Math. Soc. 264 (1981) 579-582. MR 603783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Shigeru Iitaka. On algebraic varieties whose universal covering manifolds are complex affine 3-spaces. Bull. Amer. Math. Soc. 78 (1972) 737-740. MR 0302648.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 44 of 44 found      Go to page: 1 2